Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Androgel and strength
Jul 5, 2004

Dear Nelson, I have worked out with weights for years. My testosterine levels have slowly gone done to quite low. My doctor has put me on Androgel one pack a day. Retesting showed not that much improvement so he sad I could try 2 packs every other day which seems to be better. Is there enough test. for me to see some extra muscle develop? Do you think this drug will make my face thin? Would like you view. Thanks for all your hard work. You are a great person. Tanned in Toronto.

Response from Mr. Vergel

Testosterone supplementation to what is called "physiological" (normal) blood levels may not have a big effect on increasing lean body mass in the short term. It may do so slowly in the long term.

I seriuously doubt that physiologic supplementation of testosterone will cause facial lipoatrophy.

If you are tired of adding so much Androgel on your body, you may want to ask your doctor about Testim. It is a newer gel that has shown to have 30 % better absorption.

Take care and keep on pumping!

Nelson



Previous
Have you heard of this doctor?
Next
diet and surgery when HIV+

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement